# SDR VNAA202201111112

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 42,845 hours, 32,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 00590
- Condition: Smoke
- Location: 200
- Part time: 16,573 hours, 15,633 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM AIR VENTS WHEN RUNNING LEFT PACK. WHEN L PACK IS ON OUTPUT TEMP INCREASES RAPIDLY AND PRODUCED L PACK AUTOFAIL MESSAGE. / DEFFERED LH PACK AIR CONDITIONING SYSTEM PER MEL 21-51-01-2 CAT- C.   OPTION-2- PLACARD INSTALLED. OPTION 2-) / R/R LH ACM IAW CRJ 700 AMM 21-51-08-000/400-801-A01. OPS CHECK GOOD AT THIS TIME."
